Worse Periods AFTER tubal

Tracy - posted on 08/31/2009 ( 7 moms have responded )

11

19

2

I had my tubal 2 months ago. Before that, my periods were every 28-31 days, heavy for 3, light for 2. Now they are every 21 days, heavy for 5, disappear for a day, then return, but only when I wipe. Does anyone else have this or a similar problem?

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

7 Comments

View replies by

DEZTANY - posted on 11/17/2010

4

17

0

I had my tubal in Aug right after giving birth but still have not had a period?

Amanda - posted on 09/27/2010

6

26

0

Yes and it is very annoying. I am the same way almost they are heavy for about 3 to 4 days then disappear and come back a day or two later but not always either. So it is very hard for me to schedual anything during that week for not knowing whether or not it will come back or not.

Amber - posted on 03/19/2010

72

25

9

I actually ended up going back to the mirena, have gained alot, a lot of weight on it though. I never get my period which is nice and never have to really worry about getting pregnant. This way I can make the decision whne I am ready. Thanks for your input

Josephine - posted on 03/18/2010

42

51

9

Amber: I know it's been a while since you posted anything to this discussion lately; but I just wanted to give my insight on your situation. I think it depends on what you really want... If you take medication for depression, it may not be in your best interest to have another child... Then again, if you want to add another bundle of joy to your family, then so be it. I don't feel you can be as beneficial to your children as they need you to be if you're in a depressed state. Child birth has its different affects on each individual, and you should probably talk to a health care professional to seek more insight on what it is that you should do... And if it's not a tubal ligation, maybe another prolonged method of birth control may suit you.

Hope this was helpful to you.

Amber - posted on 09/08/2009

72

25

9

I don't know just because I'm only 27 I have two kids and have terrible postpartum for some reason after each pregnancy, I still have to take meds for depression. That's why my family is urging me to do it so I don't go through that again. I know it's my body and it's up to me, I have heard it can upset your period pretty bad. Thanks for your help, if you have any more insight, feel free to reply!

Tracy - posted on 09/08/2009

11

19

2

The surgery was a breeze. It took about a week to recover, though, and a family member, who is a nurse, warned me about being susceptible to a hernia during the healing process. As long as you can plan to take it easy during recovery, no lifting, you should be fine. I don't regret my decision. Gotta take the good with the bad. I'm getting too old for the pill, plus I smoke, plus I have a memory like a sieve! But then everyone is different! Good luck with your decision!

Amber - posted on 09/08/2009

72

25

9

I am thinking about getting a tubal, do you reccomend it? What was your experience if you don't mind sharing??

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms